American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jan Stovícek. Telescope conjecture, idempotent ideals, and the transfinite radical. Trans. Amer. Math. Soc. 362 (2010) 1475-1489. MR 2563737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Lee Klingler and Lawrence S. Levy. Representation type of commutative Noetherian rings. III. Global wildness and tameness. Memoirs of the AMS 176 (2005) MR 2147090.
Book volume table of contents   

[39] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Karin Erdmann and Daniel K. Nakano. Representation type of Hecke algebras of type $A$. Trans. Amer. Math. Soc. 354 (2002) 275-285. MR 1859276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Karin Erdmann and Daniel K. Nakano. Representation type of $q$-Schur algebras. Trans. Amer. Math. Soc. 353 (2001) 4729-4756. MR 1852080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bangming Deng and Bin Zhu. On $\Delta $--good module categories without short cycles. Proc. Amer. Math. Soc. 129 (2001) 69-77. MR 1694857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Stanislaw Kasjan. Auslander-Reiten sequences under base field extension. Proc. Amer. Math. Soc. 128 (2000) 2885-2896. MR 1670379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ibrahim Assem, Dieter Happel and Sonia Trepode. Tilting up iterated tilted algebras. Proc. Amer. Math. Soc. 128 (2000) 2223-2232. MR 1653413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. A. de la Peña and M. Takane. On the number of terms in the middle of almost split sequences over tame algebras. Trans. Amer. Math. Soc. 351 (1999) 3857-3868. MR 1467463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Andrzej Skowronski. On the structure of periodic modules over tame algebras. Proc. Amer. Math. Soc. 127 (1999) 1941-1949. MR 1600141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. Proc. Amer. Math. Soc. 127 (1999) 647-655. MR 1468181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Grzegorz Zwara. Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 1313-1322. MR 1476404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Maria Izabel Ramalho Martins. Composition factors of indecomposable modules. Trans. Amer. Math. Soc. 350 (1998) 2009-2031. MR 1422900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dieter Happel and Shi Ping Liu. Module categories without short cycles are of finite type . Proc. Amer. Math. Soc. 120 (1994) 371-375. MR 1164144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Idun Reiten, Andrzej Skowroński and Sverre O. Smalø. Short chains and regular components . Proc. Amer. Math. Soc. 117 (1993) 601-612. MR 1124149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jon F. Carlson and Dieter Happel. Contravariantly finite subcategories and irreducible maps . Proc. Amer. Math. Soc. 117 (1993) 61-65. MR 1107270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Peter Dräxler. On indecomposable modules over directed algebras . Proc. Amer. Math. Soc. 112 (1991) 321-327. MR 1062830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia